# SDR IPXA2024091164453

- Difficulty date: August 26, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 37,796 hours, 26,016 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR STOP FITTING HAS MATERIAL LOSE. DOT 28-02. (RO-28). APPLIED TREATMENT, PRIMER AND TOP COAT AT CREW ENTRY DOOR STOP FITTING IAW B757 SRM 51-20-01 AND AMM 51-21-15;  REVIEWED
